# SDR DALA2016090706440

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND, 7 DIFFERENT FASTENERS OF PSE, ON LOWER SKIN REAR SPAR BETWEEN XRS=163 TO 168 AT RT WING. THESE NRC IS ATTENDED WITH ER/A NR 549305-14AD,  REV ORIGINAL.
